# SDR AMTA200800035

- Difficulty date: January 27, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

C. IRS FAULT ON EICAS.  SWAPPED RT WITH CENTER IRU, CENTER IRU SN 98052824.  RT IRU SN NOW 6456.  OPS CK GOOD, OK FOR SERVICE.  (K)
